# SDR QXEA200602688

- Difficulty date: October 5, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,982 hours, 30,256 cycles
- Engine: Pwa PW123D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT THRESHOLD PLATE SUPPORT ANGLE ON VERTICAL WEB AT STA X600 LBL30.0 HAS CORROSION ON BOTH TOP AND BOTTOM SURFACE. REPAIRED IAW SRM 51-40-11.
